# SDR QXEA200500958

- Difficulty date: May 28, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 17,535 hours, 25,438 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Multiple Fail
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2139 CAPTAIN'S ADI FAILED, AHRS INVALID MESSAGE, WEATHER RADAR INOP, AND COMM RADIOS P-STATIC.  AIRCRAFT RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE PERFORMED OPERATIONAL AND FUNCTIONAL CHECKS OF THE COMM SYSTEM, THE AHRS SYSTEM, AND THE WEATHER RADAR SYSTEMS.  ALL CHECKS GOOD.  ALSO A LIGHTNING STRIKE INSPECTION WAS PERFORMED WITH NO DEFECTS NOTED AND NO EVIDENCE OF LIGHTNING STRIKE.  NO PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
